The Ramanujan-serre differential operators and certain elliptic curves

Masanobu Kaneko, Yuichi Sakai

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For several congruence subgroups of low levels and their conjugates, we derive differential equations satisfied by the Eisenstein series of weight 4 and relate them to elliptic curves whose associated newforms of weight 2 constitute the list of Martin and Ono of newforms given by etaproducts/ quotients.

Original languageEnglish
Pages (from-to)3421-3429
Number of pages9
JournalProceedings of the American Mathematical Society
Volume141
Issue number10
DOIs
Publication statusPublished - Aug 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Ramanujan-serre differential operators and certain elliptic curves'. Together they form a unique fingerprint.

  • Cite this